Illinois Journal of Mathematics

Intermittent oscillation and tangential growth of functions with respect to Nagel-Stein regions on a half-space

Robert Berman and David Singman

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 38, Issue 1 (1994), 19-46.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986885

Digital Object Identifier
doi:10.1215/ijm/1255986885

Mathematical Reviews number (MathSciNet)
MR1245832

Zentralblatt MATH identifier
0795.31006

Subjects
Primary: 31A20: Boundary behavior (theorems of Fatou type, etc.)
Secondary: 31B25: Boundary behavior 31C15: Potentials and capacities 42B25: Maximal functions, Littlewood-Paley theory

Citation

Berman, Robert; Singman, David. Intermittent oscillation and tangential growth of functions with respect to Nagel-Stein regions on a half-space. Illinois J. Math. 38 (1994), no. 1, 19--46. doi:10.1215/ijm/1255986885. https://projecteuclid.org/euclid.ijm/1255986885


Export citation